# SDR A6WA200440114

- Difficulty date: August 16, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 110 KNOTS DUE TO STANDBY AIRSPEED INDICATOR READING ZERO KNOTS.  TAKEOFF WEIGHT AT 49380 LBS.  NO OVERHEAT.  FOUND P3 DRAIN TUBE FULL OF WATER.  PURGED P3 SYSTEM IAW 34 P3 AND S3 SYSTEM LEAK CHECK GOOD.  STANDBY AIRSPEED ALTITUDE.  OPS CHECK GOOD.  (M)
